# SDR NOCA12207

- Difficulty date: June 17, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Part number: 146T1552
- Condition: Corroded
- Location: Bs 1329
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE BRACE STA 1329.  REPLACED ANGLE BRACE PER SRM 53-60-07.
